# SDR ASOA201000718

- Difficulty date: May 11, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 16,907 hours, 15,057 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT REV UNLOCK CAUTION MESSAGE IN FLT. (EMERGENCY DECLARED)  (THRUST REVERSER SYS )  R & R LT RELAY 1K7KE IN JB4 IAW AMM 20-42-00.  OPS CK GOOD DEFER CLEARED PLACARD REMOVED. (CLOSED)
